# SDR CALA2013080700546

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 58,357 hours, 5,834 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 0GL7702A01G01
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ODOR OF ELECTRICAL SMOKE FROM LAVATORY "L", AFTER INVESTIGATION,  IT WAS REPORTED THAT BALLAST FOR FLUORESCENT LIGHT WAS HOT TO TOUCH.  AFTER CONSULTING WITH MX, DISCONNECTED BULBS.  EVIDENCE OF SCORCHING AT BASE OF ONE BULB.  BALLAST COOLED IMMEDIATELY, NO MORE EVIDENCE OF ODOR.  PERFORMED INSPECTION IAW AMM 05-51-58-800-801C3.  FOUND 1 OF SOCKETS FOR FLUORESCENT MIRROR LIGHT BURNED OUT AND NO OTHER DAMAGE FOUND.  HAD FLT & AMP
